# SDR DALA2025103007954

- Difficulty date: October 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31997
- Aircraft time: 24,117 hours, 9,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INSP,  FOUND 1 BURN MARK AT A FASTER ON LWR FUSE 16" FWD OF BS 500E, STR 28L.  REMOVED DAMAGE PER SRM 53-00-01-2R, PROCEDURE. C/W HFEC, BHEC, COUNTER SINK HFEC PER  SRM 53-00-01-2R PROCEDURE 1,  NO FINDINGS.  FABRICATED REPAIR PARTS IAW SRM 53-00-01-2R PROCEDURE 1.  INSTALLED REPAIR IAW SRM 53-00-01-2R, REPAIR 1 AND ER/A 630195-14 REV ORIG. (LP 7884696)
